Notre Dame Journal of Formal Logic

A note concerning the many-valued propositional calculi.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 2, Number 2 (1961), 127-128.

Dates
First available: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956835

Zentralblatt MATH identifier
0121.01103

Mathematical Reviews number (MathSciNet)
MR0158821

Digital Object Identifier
doi:10.1305/ndjfl/1093956835

Subjects
Primary: 02.25

Citation

Sobociński, Bolesław. A note concerning the many-valued propositional calculi. Notre Dame Journal of Formal Logic 2 (1961), no. 2, 127--128. doi:10.1305/ndjfl/1093956835. http://projecteuclid.org/euclid.ndjfl/1093956835.


Export citation